American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc. On hyperbolicity and tautness modulo an analytic subset of Hartogs domains. Proc. Amer. Math. Soc. 141 (2013) 3623-3631.
Abstract, references, and article information   
View Article: PDF

[2] Xu Wang. Bergman completeness is not a quasi-conformal invariant. Proc. Amer. Math. Soc. 141 (2013) 543-548.
Abstract, references, and article information   
View Article: PDF

[3] Nikolai Nikolov, Peter Pflug and Włodzimierz Zwonek. Estimates for invariant metrics on $\mathbb C$-convex domains. Trans. Amer. Math. Soc. 363 (2011) 6245-6256. MR 2833552.
Abstract, references, and article information   
View Article: PDF

[4] Bo Li. The Berezin transform and $m$th-order Bergman metric. Trans. Amer. Math. Soc. 363 (2011) 3031-3056. MR 2775797.
Abstract, references, and article information   
View Article: PDF

[5] Pascal J. Thomas and Nguyen Van Trao. Discontinuity of the Lempert function of the spectral ball. Proc. Amer. Math. Soc. 138 (2010) 2403-2412. MR 2607870.
Abstract, references, and article information   
View Article: PDF

[6] Nikolai Nikolov, Peter Pflug and Pascal J. Thomas. Lipschitzness of the Lempert and Green functions. Proc. Amer. Math. Soc. 137 (2009) 2027-2036. MR 2480284.
Abstract, references, and article information   
View Article: PDF

[7] Piotr Jucha. The Wu metric is not upper semicontinuous. Proc. Amer. Math. Soc. 136 (2008) 1349-1358. MR 2367108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nikolai Nikolov, Peter Pflug and Wlodzimierz Zwonek. The Lempert function of the symmetrized polydisc in higher dimensions is not a distance. Proc. Amer. Math. Soc. 135 (2007) 2921-2928. MR 2317970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zbigniew Blocki. The Bergman metric and the pluricomplex Green function. Trans. Amer. Math. Soc. 357 (2005) 2613-2625. MR 2139520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sung-Hee Park. A counterexample to the existence of a local plurisubharmonic peak function at infinity. Proc. Amer. Math. Soc. 133 (2005) 1463-1467. MR 2111946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marek Jarnicki and Peter Pflug. On the upper semicontinuity of the Wu metric. Proc. Amer. Math. Soc. 133 (2005) 239-244. MR 2086216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Witold Jarnicki. Möbius function of coordinate hyperplanes in complex ellipsoids. Proc. Amer. Math. Soc. 132 (2004) 3243-3250. MR 2073298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jean-Pierre Vigué. Revêtements et isométries pour la métrique infinitésimale de Kobayashi. Proc. Amer. Math. Soc. 129 (2001) 3279-3284. MR 1845003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Wikström. Non-linearity of the pluricomplex Green function. Proc. Amer. Math. Soc. 129 (2001) 1051-1056. MR 1712869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1